NEBS PLUS® – Paracetamol + Caffeine
Tablet: Each film coated tablet contains Paracetamol BP 500mg & Caffeine 65mg
This is a combination of Paracetamol and Caffeine. Paracetamol has analgesic and antipyretic properties with weak anti-inflammatory activity. Caffeine is an alkaloid which is a theophylline-like xanthine derivative. By intermolecular association with Paracetamol, Caffeine increases the solubility and transmembrane permeation of Paracetamol. In addition, Caffeine increases the pain threshold and tolerance of pain. Caffeine has also an intrinsic power to raise vessel tone in the brain, which provides another benefit to treat migraine and headache.
Fever, Headache, Migraine, Toothache, Neuralgia, Feverishness, Period pain, Sore throat, Backache, Help to reduce
the temperature, Aches and pain of colds and flu.
DOSAGE AND ADMINISTRATION
Adult dose: 1-2 tablets every 4-6 hours. Maximum dose: 8 tablets daily.
Child dose: Not recommended for children below 12 years
Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leukopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.
Paracetamol & Caffeine should be given cautiously in the following cases: In patients with hepatic or renal failure, in patients taking other hepatotoxic medication. Prolonged use of the drug without consulting a physician should be avoided.
Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Known hypersensitivity to paracetamol or caffeine.
May reduce serum levels with anticonvulsants (e.g. phenytoin, barbiturates, carbamazepine). May enhance the anticoagulant effect of warfarin and other coumarins with prolonged use. Accelerated absorption with
metoclopramide and domperidone. May increase serum levels with probenecid. May increase serum levels of chloramphenicol. May reduce absorption with colestyramine within 1 hr of admin. May cause severe hypothermia with phenothiazine.
USE IN PREGNANCY AND LACTATION
Pregnant mothers should consult with doctors before taking Paracetamol & Caffeine. Paracetamol & Caffeine can be taken whilst breast feeding.
Store tablet and powder for suspension at or below 30°C. Protect from light & moisture. Keep out of the reach of children.
NEBS PLUS® TABLET: Each box contains /100 tablets in blister pack.